# SDR DXTA2013021505289

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 10,437 hours, 6,410 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604071
- Condition: Intermittent
- Location: Nlg
- Part time: 10,437 hours, 6,410 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED TO THE DOWN POSITION FOR LANDING, MAIN GEAR INDICATIONS WERE GREEN, NOSE GEAR DID NOT INDICATE GREEN. UNLOCK LIGHT WAS NOT ILLUMINATED. FOLLOWED THE CHECKLIST PROCEDURE WHICH DIRECTED US TO BLOW THE GEAR DOWN AND PULL THE NOSE GEAR UPLOCK. MOMENTARILY RECEIVED THREE GREEN INDICATIONS ON SHORT FINAL, THEN NOSE GEAR LIGHT EXTINGUISHED.  NOSE GEAR LIGHT IS NOW INTERMITTENT WHILE ON THE GROUND.  FOUND DOWNLOCK SWITCH INTERMITTENT.  R & R SWITCH WITH NEW.  RESTORED LANDING GEAR TO NORMAL CONFIGURATION. LANDING GEAR OPS CHECKED NORMAL.  WORK PERFORMED IAW MM 32-30-03.
